×

zbMATH — the first resource for mathematics

The volume occupied by normally distributed spheres. (English) Zbl 0297.60011

MSC:
60D05 Geometric probability and stochastic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Efron, B., The convex hull of a random set of points.Biometrika, 52 (1965), 331–343. · Zbl 0138.41301
[2] Moran, P. A. P., The random volume of interpenetrating spheres in space.J. Appl. Prob. 10 (1973), 483–490. · Zbl 0258.60014 · doi:10.2307/3212370
[3] –, A central limit theorem for exchangeable variates with geometric applications.J. Appl. Prob., 10 (1973), 837–846. · Zbl 0271.60028 · doi:10.2307/3212385
[4] Bernstein, S., Sur l’extension du théorème limite du calcul des probabilités aux sommes des quantités dépendentes.Math. Ann., 97 (1926–7), 1–59. · JFM 52.0517.03 · doi:10.1007/BF01447859
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.